Követés
Jonatan Lenells
Jonatan Lenells
E-mail megerősítve itt: kth.se - Kezdőlap
Cím
Hivatkozott rá
Hivatkozott rá
Év
Traveling wave solutions of the Camassa–Holm equation
J Lenells
Journal of Differential Equations 217 (2), 393-430, 2005
3452005
Traveling wave solutions of the Degasperis–Procesi equation
J Lenells
Journal of Mathematical Analysis and Applications 306 (1), 72-82, 2005
2292005
Exact results for perturbative Chern-Simons theory with complex gauge group
T Dimofte, S Gukov, J Lenells, D Zagier
arXiv preprint arXiv:0903.2472, 2009
1982009
Conservation laws of the Camassa–Holm equation
J Lenells
Journal of Physics A: Mathematical and General 38 (4), 869, 2005
1712005
Inverse scattering transform for the Degasperis–Procesi equation
A Constantin, RI Ivanov, J Lenells
Nonlinearity 23 (10), 2559, 2010
1492010
On a novel integrable generalization of the nonlinear Schrödinger equation
J Lenells, AS Fokas
Nonlinearity 22 (1), 11, 2008
1472008
Generalized Hunter–Saxton equation and the geometry of the group of circle diffeomorphisms
B Khesin, J Lenells, G Misiołek
Mathematische Annalen 342, 617-656, 2008
1382008
Stability of periodic peakons
J Lenells
International Mathematics Research Notices 2004 (10), 485-499, 2004
1352004
The Hunter–Saxton equation describes the geodesic flow on a sphere
J Lenells
Journal of Geometry and Physics 57 (10), 2049-2064, 2007
1292007
Exactly solvable model for nonlinear pulse propagation in optical fibers
J Lenells
Studies in Applied Mathematics 123 (2), 215-232, 2009
1282009
The unified method: I. Nonlinearizable problems on the half-line
AS Fokas, J Lenells
Journal of Physics A: Mathematical and Theoretical 45 (19), 195201, 2012
1192012
An integrable generalization of the nonlinear Schrödinger equation on the half-line and solitons
J Lenells, AS Fokas
Inverse problems 25 (11), 115006, 2009
1162009
Dressing for a novel integrable generalization of the nonlinear Schrödinger equation
J Lenells
Journal of nonlinear science 20, 709-722, 2010
1112010
A variational approach to the stability of periodic peakons
J Lenells
Journal of Nonlinear Mathematical Physics 11 (2), 151-163, 2004
1042004
Integrable evolution equations on spaces of tensor densities and their peakon solutions
J Lenells, G Misiołek, F Tiğlay
Communications in Mathematical Physics 299, 129-161, 2010
1022010
Geometry of diffeomorphism groups, complete integrability and geometric statistics
B Khesin, J Lenells, G Misiołek, SC Preston
Geometric and Functional Analysis 23 (1), 334-366, 2013
942013
Initial-boundary value problems for integrable evolution equations with 3× 3 Lax pairs
J Lenells
Physica D: Nonlinear Phenomena 241 (8), 857-875, 2012
942012
The unified method: II. NLS on the half-line with t-periodic boundary conditions
J Lenells, AS Fokas
Journal of Physics A: Mathematical and Theoretical 45 (19), 195202, 2012
902012
Numerical study of traveling-wave solutions for the Camassa–Holm equation
H Kalisch, J Lenells
Chaos, Solitons & Fractals 25 (2), 287-298, 2005
892005
The scattering approach for the Camassa–Holm equation
J Lenells
Journal of Nonlinear Mathematical Physics 9 (4), 389-393, 2002
892002
A rendszer jelenleg nem tudja elvégezni a műveletet. Próbálkozzon újra később.
Cikkek 1–20